Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 89, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the Hölder continuity of quasi-conformal and elliptic mappings
Robert Finn and James Serrin.
Trans. Amer. Math. Soc. 89 (1958), 1-15
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097626
Stable processes with an absorbing barrier
Daniel Ray.
Trans. Amer. Math. Soc. 89 (1958), 16-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105178
Some theorems on classes of recursively enumerable sets
J. C. E. Dekker and J. Myhill.
Trans. Amer. Math. Soc. 89 (1958), 25-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097310
The variation of the sign of the real part of a meromorphic function on the unit circle
Jun-iti Itô.
Trans. Amer. Math. Soc. 89 (1958), 60-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0095957
Properties of primary noncommutative rings
Edmund H. Feller.
Trans. Amer. Math. Soc. 89 (1958), 79-91
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098763
On positive-definite integral kernels and a related quadratic form.
J. Chover and J. Feldman.
Trans. Amer. Math. Soc. 89 (1958), 92-99
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098314
On the location of the zeros of the derivative of rational functions of distance polynomials
Augusta Schurrer.
Trans. Amer. Math. Soc. 89 (1958), 100-112
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098172
Some theorems concerning partitions
Emil Grosswald.
Trans. Amer. Math. Soc. 89 (1958), 113-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0097371
Variation formulas for multivalent functions
A. W. Goodman.
Trans. Amer. Math. Soc. 89 (1958), 129-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096811
Lie algebras of characteristic $p$
Irving Kaplansky.
Trans. Amer. Math. Soc. 89 (1958), 149-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099359
Some properties of partitions. II
A. O. L. Atkin and S. M. Hussain.
Trans. Amer. Math. Soc. 89 (1958), 184-200
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0103872
Local topological invariants. II
H. B. Griffiths.
Trans. Amer. Math. Soc. 89 (1958), 201-244
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102077
Prime ideals in nonassociative rings
Bailey Brown and Neal H. McCoy.
Trans. Amer. Math. Soc. 89 (1958), 245-255
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096713
Multiplicateurs et classes caractéristiques
J.-L. Koszul.
Trans. Amer. Math. Soc. 89 (1958), 256-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099660
Algebraic structure and conformal mapping
Maurice Heins.
Trans. Amer. Math. Soc. 89 (1958), 267-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0096786